# SDR CALA2017121804512

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 71,466 hours, 8,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M33409 FAILED A CAPACITY CHECK. REPLACED THE BATTERY PACK AND OPS TESTED NORMAL IAW AMM 33-51-06-960-801 REV.81
